# SDR FDEA201103161028

- Difficulty date: March 16, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 60,442 hours, 9,802 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ADA8424527
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO COMPARTMENT BILGE AREA STA 6-05, LONGERON 52. SPLICE FITTING FOUND CRACKED.  REMOVED AND NEW SPLICE FITTING P/N FXADA8424-527 INSTALLED AS PER   SRM 51-33-01 REVISION 45. NEW SPLICE FITTING. FABRICATED AS PER DRAWING ADA8424 REVISION A. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 112.
